A1 Journal article (refereed)
Dynamic complexities in host-parasitoid interaction (1999)

Kaitala, V., Ylikarjula, J., & Heino, M. (1999). Dynamic complexities in host-parasitoid interaction. Journal of theoretical Biology, 197, 331-341. doi:10.1006/jtbi.1998.0878

JYU authors or editors

Publication details

All authors or editors: Kaitala, Veijo; Ylikarjula, Janica; Heino, Mikko

Journal or series: Journal of theoretical Biology

Publication year: 1999

Volume: 197

Pages range: 331-341

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1006/jtbi.1998.0878

Open Access: Publication channel is not openly available

Fields of science:

Contributing organizations

Ministry reporting: Yes

Preliminary JUFO rating: Not rated

Last updated on 2020-14-10 at 20:26